I am 29 years old. I have been on different antidepressants for 14 years now. I did a 4 week taper off of Lexapro and have been off completely for one and a half weeks now. The physical symptoms of withdrawal are gone. But, I just feel depressed. I am in a constant depressive state. Will my body take a while to start making serotonin again? If so, then how long will it take? When do I know that my body is not going to make enough serotonin? Do I need to go back on antidepressants? I do not like who I am anymore.
Welcome to icliniq.com.
For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
.. sure a lot of people are aware of the neurotransmitter serotonin which is directly linked to mood changes. A decrease in the amount of serotonin in the body can lead to depression and low mood. When talking about exercise to boost your mood, it is... Read fullDo antidepressants cause low sex drive?
Do you have any psychological issues like depression, anxiety or even simple stress ... I am suffering with anxiety and depression and take numerous medications such as Prozac, Klonopin, Trazodon... Read fullHow to overcome the disgust after having an injured bird fly into my kitchen?
.. to be a bit too sensitive, but I understand the situation. As you are a vegetarian, I think you focused on the fact and you are still remembering the meat in general. A similar feeling happens to people who do not eat pork. Once they think about i... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now